Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 4, Pages 58–68 (Mi mz3352)  

Parametric approximation of piecewise analytic functions

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (735 kB)

English version:
Mathematical Notes, 1990, 48:4, 1010–1017

Bibliographic databases:

UDC: 517.518.843
Received: 05.04.1990

Citation: S. V. Konyagin, “Parametric approximation of piecewise analytic functions”, Mat. Zametki, 48:4 (1990), 58–68; Math. Notes, 48:4 (1990), 1010–1017

Citation in format AMSBIB
\Bibitem{Kon90}
\by S.~V.~Konyagin
\paper Parametric approximation of piecewise analytic functions
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 4
\pages 58--68
\mathnet{http://mi.mathnet.ru/mz3352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1093138}
\zmath{https://zbmath.org/?q=an:0716.41017}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 4
\pages 1010--1017
\crossref{https://doi.org/10.1007/BF01139601}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FP38300023}


Linking options:
  • http://mi.mathnet.ru/eng/mz3352
  • http://mi.mathnet.ru/eng/mz/v48/i4/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:323
    Full text:80
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021